IJPAM: Volume 120, No. 4 (2018)




R.M. Dhaigude$^1$, R.K. Devkate$^2$
$^1$P.G. Department of Mathematics
Government Vidarbha Institute of Science and Humanities
Amravati, 444 604 (M.S.), INDIA
$^2$Department of Mathematics
Dr. Babasaheb Ambedkar Marathwada University
Aurangabad, 431 004 (M.S.), INDIA


In this paper, we introduce a new numerical method for solving ordinary differential equations in both linear and non linear cases. We apply new iterative method (NIM) on implicit midpoint rule to derive a new numerical method. We further present the error, convergence and stability analysis of the proposed method. The efficiency of the new method is tested through various types of numerical problems and it shows that the results are be the same as with exact solutions.


Received: July 14, 2017
Revised: August 5, 2019
Published: August 5, 2019

AMS Classification, Key Words

AMS Subject Classification: 65L04, 65L05, 34G20, 65L20
Key Words and Phrases: new iterative method (NIM), ordinary differential equations, implicit midpoint formula, error analysis, stability, convergence

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.


S. Bhalekar and V. Daftardar-Gejji, Numeric-analytic solutions of dynamical systems using a new iterative method, Journal of Applied Nonlinear Dynamics, 1, 2 (2012), 141-158, doi: 10.5890/JAND.2012.05.003.

S. Bhalekar and V. Daftardar-Gejji, Solving evolution equations using a new iterative method, Numerical Methods for Partial Differential Equations, 26, 40 (2010), doi: 906-916, 10.1002/num.20463.

S. Bhalekar and V. Daftardar-Gejji, Solving fractional order logistic equation using a new iterative method, International Journal of Differential Equations, (2012), Art. ID 975829, doi: http://dx.doi.org/10.1155/2012/975829.

J. C. Butcher, Numerical Methods for ordinary differential equations, Second Edition, John Wiley and Sons, (2008), doi: 10.1002/9780470753767.

V. Daftardar-Gejji and H. Jafari, An iterative method for solving non linear functional equations, Journal of Mathematical Analysis and Applications, 316, (2006), 753-763, doi: https://doi.org/10.1016/j.jmaa.2005.05.009.

V. Daftardar-Gejji, Y. Sukale and S. Bhalekar, Solving fractional delay differential equations: A new approach, Fractional Calculus and Applied Analysis, 16, 2 (2015), 400-418, doi: https://doi.org/10.1515/fca-2015-0026.

N. Guzel and M. Bayram, On the numerical solution of stiff systems, Applied Mathematics and Computation, 170, (2005), 230-236, doi: https://doi.org/10.1016/j.amc.2004.11.035.

A. Hemeda, New iterative method: An application for solving fractional physical differential equations, Abstract and Applied Analysis, Hindawi Publishing Corporation, (2013), doi: http://dx.doi.org/10.1155/2013/617010.

P. Henrici, Discrete Variable Methods in Ordinary Differential Equations, John Wiley and Sons, Inc., New York, London, (1962), doi: DOI: 10.1002/zamm.19660460521.

A. Iserles, A first Course in the Numerical Analysis of Differential Equations, Second Edition, Cambridge University Press, New York, (2009).

H. Jafari and H. Tajadodi, A decomposition method for solving the fractional davey-stewartson equations, International Journal of Applied and Computational Mathematics, (2015), 1-10, doi: https://doi.org/10.1007/s40819-015-0031-0.

M. K. Jain, S. R. K. Iyengar and R. K. Jain, Numerical Methods for scientific and engineering computation, Fifth Edition, New age International Private Ltd Publishers, New Delhi, (2008).

J. Patade and S. Bhalekar, A new numerical method based on Daftardar-Gejji and Jafari Technique for solving differential equations, World Journal of Modelling and Simulation, 11, 4 (2015), 256-271.

J. Patade and S. Bhalekar, Approximate analytical solutions of Newell-Whitehead-Segel equation using a new iterative method,World Journal of Modelling and Simulation, 11, 2 (2015), 94-103.

K. S. Rao, Numerical Methods for Scientist and Engineers, Second Edition, Prentice-Hall of India, New Delhi, (2004).

I. Ullah, H. Khan and M. T. Rahim, Numerical solutions of fifth and sixth order nonlinear boundary value problems by Daftardar Jafari method, Journal of Computing in Civil Engineering, (2014), doi: http://dx.doi.org/10.1155/2014/286039.

I. Ullah, H. Khan and M. Rahim, Numerical solutions of higher order nonlinear boundary value problems by new iterative method, Applied Mathematical Sciences, 7, 49 (2013), 2429-2439, doi: 10.12988/ams.2013.13220.

How to Cite?

DOI: 10.12732/ijpam.v120i4.13 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2018
Volume: 120
Issue: 4
Pages: 639 - 655

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).